# SDR ASAA0580134

- Difficulty date: February 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5912494501
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK, FORWARD CARGO BAY DOOR CUTOUT IS GOUGED FORWARD OF UPPER DOOR STOP.  REMOVED DAMAGE, AND INSTALLED REPAIR DOUBLER.  (M)
